Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


nausea and weight loss from combivir
Jul 9, 2010

Hello!i've been diagnosed as HIV-positive for about 4 years now.Since then i've been taking Combivir+Stocrin .since taking it, i have experienced nausea ,significant loss of apetite and some weight loss(i didn't have these problems before taking the medication) , and i know that combivir can cause that .I was wondering if Combivir can be replaced with other medications , that won't cause this particular side effects . Thanks!

Response from Mr. Vergel

Find out if your country has access to tenofovir (Viread or Truvada and ask your doctor to switch you to Viread + 3TC or Truvada to replace Combivir. This will also protect you against anemia and lipoatrophy.

Nelson



Previous
red spots on the legs
Next
Vitamin K2 (Menaquinone)

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement